# SDR AALA971714

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON OUTBOARD SIDE OF STRINGER 26R AFT SIDE OF STATION 720D.  CUT OUT DAMAGED SECTION OF STRINGER FABRICATED NEW SECTION AND INSTALLED REPAIR SPLICES PER SRM 53-10-3 FIG 1 DETAIL 1.  (M)
